| Model Number |
QVM2-D-HM |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Logs indicated a failure during boot up, which could not be reproduced during the investigation.Spectrum medical replaced ports on device due to signs of liquid ingress and device operated as intended.
Event or Problem Description
User reported they were unable to change sweep set point and received a hardware error.There was no patient harm.